# SDR WX0A2108062073338

- Difficulty date: June 17, 2018
- Submitted: June 20, 2018
- Operation: Air carrier
- Aircraft: N222NV
- Make and model: Airbus A320-214
- Aircraft serial: 1530
- Aircraft time: 41,754 hours, 27,490 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Stage of operation: AP
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

STRONG DIRTY SOCK SMELL ON APPROACH.  AC AOG, CORRECTIVE ACTION PENDING.
